MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION Contour; stent, ureteral

BOSTON SCIENTIFIC CORPORATION Contour; stent, ureteral
Model Number M0061802210
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/26/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block d4, h4: the complainant was unable to provide the suspect device lot number; therefore, the lot expiration and device manufacture dates are unknown.Detailed product information was not provided to bsc.We completed a good faith effort to obtain the information.Because the product is unknown at this time, we are unable to provide the complete udi and other product specific information.If additional details become available, a supplemental report will be submitted.Block h6: device code a0414 captures the reportable event of stent torn material inside the patient.
 
Event or Problem Description
It was reported that a contour ureteral stent was used in a ureteroscopic lithotripsy procedure in the ureter.During procedure and inside the patient, the stent was found unusable due to suspected coating detachment.The procedure was completed with another of the same device and there were no patient complications reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Block d4, h4: the complainant was unable to provide the suspect device lot number; therefore, the lot expiration and device manufacture dates are unknown.Detailed product information was not provided to bsc.We completed a good faith effort to obtain the information.Because the product is unknown at this time, we are unable to provide the complete udi and other product specific information.If additional details become available, a supplemental report will be submitted.Block h6: device code a0414 captures the reportable event of stent torn material inside the patient.Block h11: investigation analysis the returned contour ureteral stent was analyzed, and during the inspection no damage was found, which did not confirm the reported event.Based on the most relevant information, the analysis performed to the returned device, it is possible to conclude that this problem could be caused by operational factors.Based on the most relevant information, after visual, microscope and functional inspections in the complaint device, it was not possible to identify any evidence of either the alleged problem or any defect on the device.Also, the evidence from the product record review did not identify a potential product quality issue or new patient harm.A review of the device history record (dhr) indicated that the device met all material, assembly, and product specifications at the time of release to distribution.A risk review was completed and confirmed that the event was defined in the risk documentation.Based on the results of the device evaluation, an investigation conclusion code of device problem excluded was assigned to this investigation.

Brand Name
Contour
Common Device Name
stent, ureteral
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
2546 calle primera
alajuela
CS  
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key24416510
Report Number2124215-2026-09863
Device Sequence Number13391309
Product Code FAD
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K974541
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0061802210
Device Catalogue Number180-221
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer02/16/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/26/2026
Supplement Date Received by Manufacturer03/06/2026
07/13/2026
Initial Report FDA Received Date02/23/2026
Supplement Report FDA Received Date04/02/2026
08/07/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale